# SDR 99ZZZX3211

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711FC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7070
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1171310315
- Condition: Worn
- Location: Main Rotor
- Part time: 5,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN ON MAIN ROTOR.  REF:  MCN 34.  REMOVED AND REPLACED.
